# SDR MASA200600490

- Difficulty date: February 18, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N27318
- Make and model: Cndair CL6002B19
- Aircraft serial: 7318
- Aircraft time: 18,807 hours, 14,005 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Idg
- Condition: Underserviced
- Location: Nr 2
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ASH 6426 SBA - ABORTED T/O AND RETURNED TO THE GATE FOR A NR 2 IDG FAULT MESSAGE ON EICAS.  MAINTENANCE SERVICED IDG.
